HPM Method Applied to Solve the Model of Calcium Stimulated, Calcium Release Mechanism
American Journal of Applied Mathematics
Volume 2, Issue 1, February 2014, Pages: 29-35
Received: Feb. 14, 2014; Published: Feb. 28, 2014
Views 2988      Downloads 224
Authors
H. Vazquez-Leal, Electronic Instrumentation, Universidad Veracruzana, Xalapa, Veracruz, Mexico
L. Hernandez-Martinez, National Institute for Astrophysics, Optics and Electronics, Sta. Maria Tonantzintla, Puebla, Mexico
Y. Khan, Department of Mathematics, Zhejiang University, Hangzhou, China
V.M. Jimenez-Fernandez, Electronic Instrumentation, Universidad Veracruzana, Xalapa, Veracruz, Mexico
U. Filbello-Nino, Electronic Instrumentation, Universidad Veracruzana, Xalapa, Veracruz, Mexico
A. Diaz-Sanchez, National Institute for Astrophysics, Optics and Electronics, Sta. Maria Tonantzintla, Puebla, Mexico
A.L. Herrera-May, Micro and NanotechnologyResearch Center, Universidad Veracruzana, Boca del Rio, Veracruz, Mexico
R. Castaneda-Sheissa, Electronic Instrumentation, Universidad Veracruzana, Xalapa, Veracruz, Mexico
A. Marin-Hernandez, Department of Artificial Intelligence, Universidad Veracruzana, Xalapa, Veracruz, Mexico
F. Rabago-Bernal, Institute of Physics, AutonomousUniversity of San Luis Potosi, San Luis Potosi, SLP, Mexico
J. Huerta-Chua, Civil EngineeringSchool, Universidad Veracruzana, Poza Rica, Veracruz, Mexico
S.F. Hernandez-Machuca, Electronic Instrumentation, Universidad Veracruzana, Xalapa, Veracruz, Mexico
Article Tools
PDF
Follow on us
Abstract
In this paper, homotopy perturbation method (HPM) is employed to provide an approximate, but detailed, solution for the nonlinear differential equation that describes the calcium stimulated calcium release mechanism. Comparison to the exact solutions shows that the method is extremely efficient, if initial guess is suitably chosen.
Keywords
Cellular Signaling, CICR Calcium Mechanism, Homotopy Perturbation Method
To cite this article
H. Vazquez-Leal, L. Hernandez-Martinez, Y. Khan, V.M. Jimenez-Fernandez, U. Filbello-Nino, A. Diaz-Sanchez, A.L. Herrera-May, R. Castaneda-Sheissa, A. Marin-Hernandez, F. Rabago-Bernal, J. Huerta-Chua, S.F. Hernandez-Machuca, HPM Method Applied to Solve the Model of Calcium Stimulated, Calcium Release Mechanism, American Journal of Applied Mathematics. Vol. 2, No. 1, 2014, pp. 29-35. doi: 10.11648/j.ajam.20140201.15
References
[1]
J.D. Murray, "Mathematical Biology: I. An Introduction", Springer, 3rd edition, December, 2007.
[2]
J. Keener, J. Sneyd, "Mathematical Physiology", Springer, October, 1998.
[3]
R. Resnick, D. Halliday, "FísicaVol 1", John Wiley and Sons, Inc., 1977.
[4]
G. Odell, G.F. Oster, B. Burnside, P. Alberch, "The mechanical basis for morphogenesis", Developmental Biology, vol. 85, pp. 446-462, 1981.
[5]
J.D. Murray, G.F. Oster, "Cell traction models for generating pattern and form in morphogenesis", Journal of Mathematical Biology, vol. 19, num. 3, 265-279, 1986.
[6]
A. Cheer, R. Nuccitelli, G.F. Oster, J.P. Vincent, "Cortical activity in vertebrate eggs I: The activation waves", Journal of Theoretical Biology, vol. 124, num. 4, pp. 377-404, 1987.
[7]
D.C. Lane, J.D. Murray, V.S. Manoranjan, "Analysis of wave phenomena in a morphogenetic mechanochemical model and an application to post-fertilisation waves on eggs", IMA Journal of Mathematics Applied in Medicine and Biology", vol. 4, pp. 309-331, 1987.
[8]
G.F. Simmons, "Differential equations with applications and historical notes", McGraw-Hill, 2nd edition, 1991.
[9]
J.H. He, "A coupling method of a homotopy technique and a perturbation technique for nonlinear problems" International Journal of Non-Linear Mechanics, vol. 351, pp. 37-43, 2000.
[10]
J.H. He, "Homotopy perturbation technique", Computational Methods in Applied Mechanics and Engineering, vol. 178, num. 3-4, pp. 257-262, August, 1999.
[11]
L.M.B. Assas, "Approximate solutions for the generalized kdv Burgers’ equation by He’s variational iteration method", PhysicaScripta, vol. 76, num. 2, pp. 161-164, 2007.
[12]
J.H. He, "Variational approach for nonlinear oscillators", Chaos, Solitons and Fractals, vol. 34, num. 5, pp.1430-1439, 2007.
[13]
D.J. Evans, K.R. Raslan, "The Tanh function method for solving some important nonlinear partial differential", International Journal of Computer Mathematics, vol. 82, pp. 897-905, 2005.
[14]
F. Xu, "A generalized soliton solution of the Konopelchenko-Dubrovsky Equation using He’s exp-function method", Z. Naturforsch, vol. 62a, pp. 685-688, 2007.
[15]
G. Adomain, "A review of decomposition method in applied mathematics", Journal of Mathematical Analysis and Applications, vol. 135, num. 2, pp. 501-544, 1988.
[16]
E. Babolian, J. Biazar, "On the order of convergence of Adomian method", Applied Mathematics and Computation, vol. 130, num. 2, pp. 383-387, 2002.
[17]
L.N. Zhang, L. Xu, "Determination of the limit cycle by He’s parameter expansion for oscillators in a potential", Z. Naturforsch, vol. 62a, pp. 396-398, 2007.
[18]
J.H. He, "Homotopy perturbation method for solving boundary value problems", Physics Letters A, vol. 350, num. 1-2, pp. 87-88, 2006.
[19]
A. Fereidoon, Y. Rostamiyan, M. Akbarzade, D.D. Ganji, "Application of He’s homotopy perturbation method to nonlinear shock damper dynamics", Archive of Applied Mechanics, vol. 80, num. 6, pp. 641-649, 2010.
[20]
J.H. He, "Recent development of the homotopy perturbation method", Topological Methods in Nonlinear Analysis, vol. 31, num. 2, pp. 205-209, 2008.
[21]
A. Beléndez, C. Pascual, M.L. Álvarez, D.I. Méndez, M.S. Yebra, A. Hernández, "Higher order analytical approximate solutions to the nonlinear pendulum by He's homotopy method", PhysicaScripta, vol. 79, num. 1, pp. 1-24, 2009.
[22]
J.H. He, "A coupling method of a homotopy and a perturbation technique for nonlinear problems", International Journal of Non-Linear Mechanics, vol. 35, num. 1, pp. 37-43, 2000.
[23]
M. El .Shaed, "Application of He’s homotopy perturbation method to Volterra’sintegro differential equation", International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, num. 2, pp. 163-168, 2005.
[24]
J.H. He, "Some Asymptotic Methods for Strongly Nonlinear Equations", International Journal of Modern Physics B, vol. 20, num. 10, pp. 1141-1199, 2006.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186